MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely depressed architect tsh results for one patient.The following data was provided: on (b)(6) 2024, initial tsh result = 11 uiu/ml; repeat result on (b)(6) 2024 = 10.182 uiu/ml.On (b)(6) 2024, tsh result from a new sample = 1.74 uiu/ml; repeat result on (b)(6) 2024 = 1.561 uiu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot and issue under review.The historical performance of reagent lot 54659ud00 was evaluated using worldwide data for architect tsh assay.The patient¿s data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 54659ud00 is within the established control limits.Therefore, no unusual reagent lot performance was identified for 54659ud00.Labeling was reviewed and adequately addresses the issue.Based on the investigation, no systemic issue or product deficiency was identified for architect tsh reagent lot 54659ud00.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19038183
Report Number3005094123-2024-00162
Device Sequence Number6986164
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public(01)00380740014247(17)250201(10)54659UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Catalogue Number07K62-30
Device Lot Number54659UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6) ; ARC I2K PROC MOD, 03M74-01, (B)(6)
Patient SexUnknown